Paradoxical psoriasis after the use of anti-TNF in a patient with rheumatoid arthritis
Vasconcellos, Jaqueline Barbeito de, Pereira, Daniele do Nascimento, Vargas, Thiago Jeunon de Sousa, Levy, Roger Abramino, Pinheiro, Geraldo da Rocha Castelar, Cursi, Ígor Brum
An. Bras. Dermatol.
DATA DE PUBLICAÇÃO
Abstract The use of tumor necrosis factor antagonists (anti-TNF) has become a usual practice to treat various inflammatory diseases. Although indicated for the treatment of psoriasis, anti-TNF may paradoxically trigger a psoriasiform condition. We present a case of a female patient who, during the use of infliximab for rheumatoid arthritis, developed psoriasis. In an attempt to switch anti-TNF class, we observed a cumulative worsening of the lesions requiring suspension of the immunobiological agent and the introduction of other drugs for clinical control. The therapeutic challenge of this paradoxical form of psoriasis is the focus of our discussion. The use of another anti-TNF in these patients is a matter of debate among experts.
- Cutaneous histoplasmosis as a complication after anti-TNF use - Case report
- The efficacy of anti‐TNF in rheumatoid arthritis, a comparison between randomised controlled trials and clinical practice
- Expression of lymphatic markers and lymphatic growth factors in psoriasis before and after anti-TNF treatment
- Modulation of lipoprotein plasma concentrations during long‐term anti‐TNF therapy in patients with active rheumatoid arthritis
- Effects of intra‐articular corticosteroids and anti‐TNF therapy on neutrophil activation in rheumatoid arthritis